MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519351
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the electrode detachment.Block h11: investigation results the orise proknife device was analyzed, and the device was returned without the electrode.The reported event of electrode difficult to retract could not be confirmed.Based on the information provided, the most probable cause of the reported issue cannot be established due to the device was returned without the electrode.No issues were found that could have been related to the reported issue during manufacturing documentation review.The electrode was not returned for analysis to identify any defect with the device.Therefore, the most probable cause that contributed to the event could not be established.
 
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used during an unknown procedure performed on (b)(6) 2024.During the procedure, the electrode was difficult to operate and there was resistance from the start.The electrode was difficult to remove during a functional check when the device was opened.There were no patient complications as a result of this event.Note: this event has been deemed a reportable event based on the investigation findings of electrode detachment.Please see block h11 for full investigation details.

Brand Name
ORISE PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19625882
Report Number3005099803-2024-03033
Device Sequence Number20863381
Product Code KNS
UDI-Device Identifier08714729999881
UDI-Public08714729999881
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2025
Device Model NumberM00519351
Device Catalogue Number1935
Device Lot Number0033580059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown